# SDR SIMA2019111123006

- Difficulty date: October 23, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N249NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000634
- Aircraft time: 7,354 hours, 4,799 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Cradle
- Condition: Damaged
- Location: Handset
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A HANDSET AND CRADLE CRACKED-C/A-COMPLETE:REMOVED AND REPLACED THE FWD F/A HANDSET AND CRADLE THAT WAS CRACKED IAW ERJ175 AMM 44-13-01, SYS CKS GOOD.-C/A-THIS IS A SUPPLEMNENTAL REMOVED AND REPLACED THE FWD F/A HANDSET AND CRADLE THAT WAS CRACKED IAW ERJ175 AMM 44-13-01, SYS CKS GOOD.
